Hemorrhagic Occlusive Retinal Vasculitis - Horv

- Psychology, Special Needs, Health - Posted: 4th Oct, 2017 - 12:12pm

Text RPG Play Text RPG ?
 

Posts: 1 - Views: 89
Post Date: 4th Oct, 2017 - 12:12pm / Post ID: #

NOTE: News [?]

Hemorrhagic Occlusive Retinal Vasculitis - Horv

Hemorrhagic occlusive retinal vasculitis (HORV) is a rare, potentially blinding postoperative complication that has been observed in dozens of patients who have received intraocular injections of vancomycin (Anti-infective) formulations toward the end of otherwise uncomplicated cataract surgeries. FDA’s has posted a Compounding Risk Alert about a case of HORV following injections of a compounded triamcinolone (Steroid), moxifloxacin (Anti-infective), and vancomycin formulation. Source 3l.

Sponsored Links:


Comment Add Comment As A Guest
Important Guest, please be considerate by using the appropriate tags as well as checking your grammar before submitting or it will be deleted. See: Constructive Posting Policy.

# Characters:
0
# Words:
0
# Sentences:
0
# Paragraphs:
0
Reading Time:
0
Optional:
Search

Tip TIP: Press above button ONCE only. If you come back here via the [Back] button on your browser then you will need to click [More Options] button (below) first in order to re-enable your ability to Post.

 
> TOPIC: Hemorrhagic Occlusive Retinal Vasculitis - Horv
 



International Discussions Coded by: BGID®
ALL RIGHTS RESERVED Copyright © 1999-2024
Disclaimer Privacy Report Errors Credits
This site uses Cookies to dispense or record information with regards to your visit. By continuing to use this site you agree to the terms outlined in our Cookies used here: Privacy / Disclaimer,